# SDR SWIA202503241205

- Difficulty date: December 5, 2024
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 46,937 hours, 31,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE:  RA75762-670-53-21-2207 N772SK MXCODEID60308-PR - TEMPORARY DISPOSITION FOR BLENDED GOUGE AND DENT DAMAGE TO THE FUSELAGE UPPER SKIN AT FS349.00 AND BETWEEN STR 4L -STR 5L. COMPLIED WITH REINSPECT PER REO 670-53-21-2207. PERMENT REPAIR DUE 7850 FH       , PART NUMBER:   - , SERIAL NUMBER: 10235, POSITION: (C-CHECK RO 03/22/2024)REMOVED THE AERODYNAMIC FILLER APPLIED IN THE FUSELAGE UPPER SKIN AT FS 349.00 BETWEEN STGR 4L AND STGR 5L IAW CRJ700 SRM 51-12-00, 51-11-00, IAW BOMBARDIER REO- 670-51-00-085 REV -A DATED: 2017-08-23, IAW MHI RJ REO-670-53-21-2570 REV -- DATED 2025-03-08.  NDT PERFORMED BY BARON NDT LLC, FAA CRS#5NDR545D, REPORT #S022425-4, P.O# 175296, DATE OF INSPECTION, 24 FEB 2025.  CALIBRATED TOOL:  DEPTH GAUGE AV-7277 DUE DATE: AUG 2025
